Surgery diagrams for horizontal contact structures release_gsvfi7znzjcyfmqa67lo42ivwm

by B. Ozbagci

Published in Acta Mathematica Hungarica by Springer Nature.

Volume 120, Issue 1-2 p193-208 (2008)

Archived Files and Locations

application/pdf  270.2 kB
file_x4mb3wabrneipea7u4tcyiav7i
portal.ku.edu.tr (web)
web.archive.org (webarchive)
application/pdf  579.3 kB
file_fktrubeqv5ernhqgriwxw4ip2e
web.archive.org (webarchive)
storage.ku.edu.tr (web)
application/pdf  294.1 kB
file_7hwakipmwbdmhc44ympndxplhi
home.ku.edu.tr:80 (web)
web.archive.org (webarchive)
application/pdf  254.1 kB
file_cppx27niwzfvrchvzqpmglp3ja
web.archive.org (webarchive)
portal.ku.edu.tr (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2008-01-19
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0001-5954
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 13a94f03-8a4a-4094-85c6-ea4cf09a5d1a
API URL: JSON